This article is cited in 10 scientific papers (total in 10 papers)
Boundary value problems with strong nonlocalness for elliptic equations
A. B. Antonevich
Nonlocal boundary value problems are considered for elliptic equations of the following form. A nonperiodic mapping $g$ of the boundary to itself is given, and the boundary condition connects the values of the unknown function and its derivatives at the points $x,g(x),g(g(x)),…$. The author obtains necessary and sufficient conditions for the problem to be Noetherian (i.e. for the operator to be Fredholm) in terms of the invertibility of an auxiliary functional operator (the symbol of the problem), acting in a function space on the bundle of unit cotangent vectors to the boundary. Explicit necessary and sufficient conditions for the Noether property are presented for a number of examples. The main constructions and proofs are based on the theory of $C^*$-algebras generated by dynamical systems.
Bibliography: 37 titles.
PDF file (2557 kB)
Mathematics of the USSR-Izvestiya, 1990, 34:1, 1–21
MSC: Primary 35J40; Secondary 46L05
A. B. Antonevich, “Boundary value problems with strong nonlocalness for elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989), 3–24; Math. USSR-Izv., 34:1 (1990), 1–21
Citation in format AMSBIB
\paper Boundary value problems with strong nonlocalness for elliptic equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Yu. D. Latushkin, A. M. Stepin, “Weighted translation operators and linear extensions of dynamical systems”, Russian Math. Surveys, 46:2 (1991), 95–165
A. V. Aminova, “Pseudo–Riemannian manifolds with common geodesies”, Russian Math. Surveys, 48:2 (1993), 105–160
A. K. Ratyni, “An elliptic boundary value problem with a superposition operator in the boundary condition. I”, Russian Math. (Iz. VUZ), 44:4 (2000), 34–38
P. A. Zalesskii, “On virtually projective groups”, crll, 2004:572 (2004), 97
Amalendu Krishna, Marc Levine, “Additive higher Chow groups of schemes”, crll, 2008:619 (2008), 75
Ratyni A.K., “On the solvability of the first nonlocal boundary value problem for an elliptic equation”, Differ. Equ., 45:6 (2009), 862–872
A. Yu. Savin, B. Yu. Sternin, “Noncommutative elliptic theory. Examples”, Proc. Steklov Inst. Math., 271 (2010), 193–211
Savin A.Yu., “O simvole nelokalnykh operatorov v prostranstvakh soboleva”, Differentsialnye uravneniya, 47:6 (2011), 890–893
L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493
N. R. Izvarina, “On the symbol of nonlocal operators associated with a parabolic diffeomorphism”, Eurasian Math. J., 9:2 (2018), 34–43
|Number of views:|